Some stability and boundedness results for the solutions of certain fourth order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 161-171
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Sufficient conditions are established for the asymptotic stability of the zero solution of the equation (1.1) with $p\equiv 0$ and the boundedness of all solutions of the equation (1.1) with $p\ne 0$. Our result includes and improves several results in the literature ([4], [5], [8]).
Sufficient conditions are established for the asymptotic stability of the zero solution of the equation (1.1) with $p\equiv 0$ and the boundedness of all solutions of the equation (1.1) with $p\ne 0$. Our result includes and improves several results in the literature ([4], [5], [8]).
Classification :
34C11, 34D20, 34D99
Keywords: differential equations of fourth order; boundedness; stability; Lyapunov functions
Keywords: differential equations of fourth order; boundedness; stability; Lyapunov functions
@article{AUPO_2005_44_1_a13,
author = {Tun\c{c}, Cemil},
title = {Some stability and boundedness results for the solutions of certain fourth order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {161--171},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218575},
zbl = {1095.34536},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a13/}
}
TY - JOUR AU - Tunç, Cemil TI - Some stability and boundedness results for the solutions of certain fourth order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 161 EP - 171 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a13/ LA - en ID - AUPO_2005_44_1_a13 ER -
%0 Journal Article %A Tunç, Cemil %T Some stability and boundedness results for the solutions of certain fourth order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2005 %P 161-171 %V 44 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a13/ %G en %F AUPO_2005_44_1_a13
Tunç, Cemil. Some stability and boundedness results for the solutions of certain fourth order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 161-171. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a13/